Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Lipschitz classes of functions and distributions in $E_n$


Author: M. H. Taibleson
Journal: Bull. Amer. Math. Soc. 69 (1963), 487-493
DOI: https://doi.org/10.1090/S0002-9904-1963-10972-6
MathSciNet review: 0150581
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information